Alert archive / Oklahoma / River Flood Warnings in 2018

River Flood Warning 39, NWS Norman, OK

October 8, 2018Atoka County, Oklahoma

NWS Norman, OK issued this river flood warning at Oct 8, 2018, 2:59 AM CDT for Atoka County, Oklahoma. It took effect at Oct 8, 2018, 10:40 AM CDT. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Oct 8, 2018, 2:59 AM CDT (07:59 UTC)
In effect from
Oct 8, 2018, 10:40 AM CDT
Expired
Oct 10, 2018, 9:41 PM CDT
In force
59 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

County Atoka County, OK

The radar

The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clear Boggy Creek above Caney Creek near Caney (CANO2). The gauge peaked at 26.85 ft at Oct 9, 2018, 3:00 AM CDT.

actionminormoderate1520253010/0810/0910/1010/1110/12
Action stage
22 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07334800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

297 
WGUS44 KOUN 080759
FLWOUN
Flood Warning
National Weather Service Norman OK
259 AM CDT Mon Oct 8 2018

OKC005-081958-
/O.NEW.KOUN.FL.W.0039.181008T1630Z-181009T1500Z/
/CANO2.1.ER.181008T1630Z.181009T0000Z.181009T0900Z.NO/
259 AM CDT Mon Oct 8 2018

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Clear Boggy Creek near Caney. 
  
* from this morning to Tuesday morning...or until the warning is 
  cancelled. 
  
* At  1:30 AM Monday the stage was 25.1 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage late 
  Monday morning and crest near 26.3 feet Monday evening. The Clear 
  Boggy Creek will fall below flood stage early Tuesday morning. 
  
* Impact...At 26.0 feet...The creek reaches bankfull levels in 
  western Atoka County and the northeastern edge of Bryan County. 
  High stages on small feeder streams could further result in 
  greater-than-bankfull overflows to mainstem bottomlands. 
  Croplands...pastures...and some secondary rural roads along and 
  near Clear Boggy Creek are affected.
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
12 follow-up statements
716 
WGUS84 KOUN 081532
FLSOUN
Flood Statement
National Weather Service Norman OK
1032 AM CDT Mon Oct 8 2018

OKC005-082332-
/O.EXT.KOUN.FL.W.0039.181008T1540Z-181009T1424Z/
/CANO2.1.ER.181008T1540Z.181009T0000Z.181009T0824Z.NO/
1032 AM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until Tuesday morning...or until the warning is cancelled. 
  
* At 9:30 AM Monday the stage was 26.0 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek is forecast to crest near 
  26.3 feet Monday evening. The Clear Boggy Creek will fall below 
  flood stage early Tuesday morning. 
  
* Impact...At 26.0 feet...The creek reaches bankfull levels in 
  western Atoka County and the northeastern edge of Bryan County. 
  High stages on small feeder streams could further result in 
  greater-than-bankfull overflows to mainstem bottomlands. 
  Croplands...pastures...and some secondary rural roads along and 
  near Clear Boggy Creek are affected. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
625 
WGUS84 KOUN 081931
FLSOUN
Flood Statement
National Weather Service Norman OK
231 PM CDT Mon Oct 8 2018

OKC005-090331-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181009T0800Z/
/CANO2.1.ER.181008T1515Z.181008T1830Z.181009T0200Z.NO/
231 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Clear Boggy Creek near Caney 
  
* until late tonight...or until the warning is cancelled. 
  
* At 1:30 PM Monday the stage was 26.2 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek is near crest and will begin 
  falling Monday evening. The Clear Boggy Creek will fall below flood
  stage late Monday evening. 
  
* Impact...At 26.0 feet...The creek reaches bankfull levels in 
  western Atoka County and the northeastern edge of Bryan County. 
  High stages on small feeder streams could further result in 
  greater-than-bankfull overflows to mainstem bottomlands. 
  Croplands...pastures...and some secondary rural roads along and 
  near Clear Boggy Creek are affected. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
841 
WGUS84 KOUN 090053
FLSOUN
Flood Statement
National Weather Service Norman OK
753 PM CDT Mon Oct 8 2018

OKC005-090853-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181009T1938Z/
/CANO2.1.ER.181008T1515Z.181009T0600Z.181009T1338Z.NO/
753 PM CDT Mon Oct 8 2018

...Flood Warning extended until Tuesday afternoon...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney 
  
* until Tuesday afternoon...or until the warning is cancelled. 
  
* At  6:30 PM Monday the stage was 26.5 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek is near crest and will begin 
  falling early Tuesday morning. The Clear Boggy Creek will fall 
  below flood stage mid Tuesday morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
489 
WGUS84 KOUN 090751
FLSOUN
Flood Statement
National Weather Service Norman OK
251 AM CDT Tue Oct 9 2018

OKC005-091551-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181009T2000Z/
/CANO2.1.ER.181008T1515Z.181009T0630Z.181009T1400Z.NO/
251 AM CDT Tue Oct 9 2018

...Flood Warning extended until this afternoon...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney 
  
* until this afternoon...or until the warning is cancelled. 
  
* At  1:30 AM Tuesday the stage was 26.8 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek is near crest and will begin 
  falling mid Tuesday morning. The Clear Boggy Creek will fall below 
  flood stage late Tuesday morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
623 
WGUS84 KOUN 091006
FLSOUN
Flood Statement
National Weather Service Norman OK
506 AM CDT Tue Oct 9 2018

OKC005-091806-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181010T0712Z/
/CANO2.1.ER.181008T1515Z.181009T1200Z.181010T0112Z.NO/
506 AM CDT Tue Oct 9 2018

...Flood Warning extended until late tonight...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney 
  
* until late tonight...or until the warning is cancelled. 
  
* At  4:30 AM Tuesday the stage was 26.8 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek is near crest and will begin 
  falling mid Tuesday morning. The Clear Boggy Creek will fall below 
  flood stage Tuesday evening. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
620 
WGUS84 KOUN 091405
FLSOUN
Flood Statement
National Weather Service Norman OK
905 AM CDT Tue Oct 9 2018

OKC005-092205-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181012T1800Z/
/CANO2.1.ER.181008T1515Z.181011T0600Z.181012T1200Z.NO/
905 AM CDT Tue Oct 9 2018

...Flood Warning extended until Friday afternoon...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until Friday afternoon...or until the warning is cancelled. 
  
* At 8:30 AM Tuesday the stage was 26.8 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will continue rising and crest 
  near 28.9 feet early Thursday morning. The Clear Boggy Creek will 
  fall below flood stage mid Friday morning. 
  
* Impact...At 29.0 feet...Creek levels rise to three feet higher than
  flood stage in western Atoka County and the northeastern edge of 
  Bryan County. High stages on small feeder streams result in even 
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Croplands...pastures...and some secondary
  rural roads are flooded. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
793 
WGUS84 KOUN 091932
FLSOUN
Flood Statement
National Weather Service Norman OK
232 PM CDT Tue Oct 9 2018

OKC005-100331-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181012T1009Z/
/CANO2.1.ER.181008T1515Z.181011T0000Z.181012T0409Z.NO/
232 PM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until late Thursday night...or until the warning is cancelled. 
  
* At 1:30 PM Tuesday the stage was 25.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage late 
  Tuesday evening and crest near 28.6 feet Wednesday evening. The 
  Clear Boggy Creek will fall below flood stage late Thursday 
  evening. 
  
* Impact...At 29.0 feet...Creek levels rise to three feet higher than
  flood stage in western Atoka County and the northeastern edge of 
  Bryan County. High stages on small feeder streams result in even 
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Croplands...pastures...and some secondary
  rural roads are flooded. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
460 
WGUS84 KOUN 100128
FLSOUN
Flood Statement
National Weather Service Norman OK
827 PM CDT Tue Oct 9 2018

OKC005-100926-
/O.CON.KOUN.FL.W.0039.000000T0000Z-181012T1009Z/
/CANO2.1.ER.181008T1515Z.181011T0000Z.181012T0409Z.NO/
827 PM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until late Thursday night...or until the warning is cancelled. 
  
* At 7:30 PM Tuesday the stage was 25.8 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage 
  Tuesday evening and crest near 28.6 feet Wednesday evening. The 
  Clear Boggy Creek will fall below flood stage late Thursday 
  evening. 
  
* Impact...At 29.0 feet...Creek levels rise to three feet higher than
  flood stage in western Atoka County and the northeastern edge of 
  Bryan County. High stages on small feeder streams result in even 
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Croplands...pastures...and some secondary
  rural roads are flooded. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
869 
WGUS84 KOUN 100641
FLSOUN
Flood Statement
National Weather Service Norman OK
141 AM CDT Wed Oct 10 2018

OKC005-101440-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181011T1930Z/
/CANO2.1.ER.181008T1515Z.181010T1200Z.181011T1330Z.NO/
141 AM CDT Wed Oct 10 2018

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until Thursday afternoon...or until the warning is cancelled. 
  
* At 12:30 AM Wednesday the stage was 26.6 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will continue rising and crest 
  near 27.1 feet mid Wednesday morning. The Clear Boggy Creek will 
  fall below flood stage mid Thursday morning. 
  
* Impact...At 29.0 feet...Creek levels rise to three feet higher than
  flood stage in western Atoka County and the northeastern edge of 
  Bryan County. High stages on small feeder streams result in even 
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Croplands...pastures...and some secondary
  rural roads are flooded. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
132 
WGUS84 KOUN 101346
FLSOUN
Flood Statement
National Weather Service Norman OK
846 AM CDT Wed Oct 10 2018

OKC005-102146-
/O.CON.KOUN.FL.W.0039.000000T0000Z-181011T1930Z/
/CANO2.1.ER.181008T1515Z.181009T0830Z.181011T1330Z.NO/
846 AM CDT Wed Oct 10 2018

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until Thursday afternoon...or until the warning is cancelled. 
  
* At 7:30 AM Wednesday the stage was 26.5 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will continue rising slightly and 
  crest near 26.7 feet Wednesday evening. The Clear Boggy Creek will 
  fall below flood stage mid Thursday morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
113 
WGUS84 KOUN 101952
FLSOUN
Flood Statement
National Weather Service Norman OK
252 PM CDT Wed Oct 10 2018

OKC005-110352-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181011T1800Z/
/CANO2.1.ER.181008T1515Z.181009T0830Z.181011T1200Z.NO/
252 PM CDT Wed Oct 10 2018

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until Thursday afternoon...or until the warning is cancelled. 
  
* At 1:30 PM Wednesday the stage was 26.3 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will continue rising and crest 
  near 26.5 feet Wednesday evening. The Clear Boggy Creek will fall 
  below flood stage mid Thursday morning. 
  
* Impact...At 27.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
298 
WGUS84 KOUN 110241
FLSOUN
Flood Statement
National Weather Service Norman OK
941 PM CDT Wed Oct 10 2018

OKC005-110311-
/O.CAN.KOUN.FL.W.0039.000000T0000Z-181011T1800Z/
/CANO2.1.ER.181008T1515Z.181009T0830Z.181011T0122Z.NO/
941 PM CDT Wed Oct 10 2018

The Flood Warning is cancelled for
  The Clear Boggy Creek near Caney. 
  
* At 9 PM Wednesday the stage was 25.8 feet.
  
* Flood stage is 26.0 feet.
  
* Forecast: The Clear Boggy Creek has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Oct 7, 10:33 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Oct 7, 10:33 PM CDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1033 PM CDT Sun Oct 7 2018

.DISCUSSION...

&&

.AVIATION...
Rain and thunderstorms will persist through Monday, more
widespread over the western third of Oklahoma. IFR conditions in
low ceilings are expected overnight north of a front in western
and northern Oklahoma, with MVFR conditions in most other areas
and continuing through the day Monday. Thunderstorms will increase
in coverage Monday evening from west to east across Oklahoma.

&&

.PREV DISCUSSION... /issued 647 PM CDT Sun Oct 7 2018/

DISCUSSION...

AVIATION...
Rain and thunderstorms will persist through Monday, more
widespread over the western third of Oklahoma. IFR conditions in
low ceilings are expected overnight north of a front in western
and northern Oklahoma, with MVFR conditions in most other areas
and continuing through the day Monday.

PREV DISCUSSION... /issued 404 PM CDT Sun Oct 7 2018/

DISCUSSION...
A slow moving warm front will continue to lift across Central
Oklahoma, as an upper long wave trough will continue to approach
from the west. Rain showers behind the warm front will remain more
scattered through this evening across southeast into portions of
central Oklahoma. However the meridional flow aloft across
western Oklahoma will maintain widespread showers and isolated
thunderstorms across our west and into northwest Oklahoma through
this evening. There is sufficient instability and marginal shear
for a few of the stronger storms to become severe, especially this
evening as a low level jet increases. A marginal risk is in place
across most of our area, with winds and flooding as the main
hazards.

Meanwhile, moisture from a strengthening tropical cyclone in the
Gulf of Mexico will continue to increase across the southern
plains for the next couple of days. The increasing moisture will
be interacting with the aforementioned upper trough as it starts
digging into our area early this week, maintaining periods of
showers and thunderstorms through at least Tuesday night.
Flooding will also be a hazard, with another 2-3 inches expected
in addition to todays rainfall. A cold front will begin moving
through late Thursday, ending the rain and bringing in much
unseasonably cooler air for the rest of the seven day period.

By Friday, an upper short wave will bring back chances for rain
into Saturday. However at this point, the atmosphere is expected
to remain stable enough to inhibit any thunderstorm development.
The rain chances also remain low, as sufficient moisture return is
in question.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  77  67  73 /  70  50  80  90
Hobart OK         68  75  63  71 /  80  80  90  90
Wichita Falls TX  70  80  68  74 /  70  60  80  90
Gage OK           59  72  56  61 /  80  80  80  90
Ponca City OK     67  80  68  73 /  80  50  80  90
Durant OK         70  82  70  78 /  30  30  40  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday evening for OKZ004>048-050>052.

TX...Flood Watch through Tuesday evening for TXZ083>090.

&&

26/09/09
Hazardous weather outlook, Oct 7, 10:48 PM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1048 PM CDT Sun Oct 7 2018

OKZ004>048-050>052-TXZ083>090-082215-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1048 PM CDT Sun Oct 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Showers and scattered thunderstorms will continue across
western Oklahoma.

.Heavy rain...
Heavy rainfall is likely through tonight, which could cause
flooding and flash flooding, particularly in western Oklahoma.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
Showers and thunderstorms will continue across parts of Oklahoma
and north Texas through Tuesday. Strong to severe storms will be
possible at times, especially during the late afternoon and
evening hours. Large hail and damaging wind gusts will be the
primary hazards with any severe storms. Heavy rainfall associated
with the stronger storms could cause localized flooding.

After a brief break, thunderstorm chances return late this week.

.Heavy Rain...
Widespread moderate to heavy rainfall is likely through Tuesday,
which could lead to flooding and flash flooding, especially of
low lying and poorly drained areas. The prolonged period of
moderate to heavy rains will also create elevated levels on
mainstem rivers.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Oct 7, 8:59 PM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
859 PM CDT SUN OCT 7 2018

OKZ018-019-024-025-080230-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-
859 PM CDT SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher...
northwestern Oklahoma...southwestern Logan and northeastern Canadian
Counties Until 930 PM CDT....

AT 857 PM CDT, strong thunderstorms were along a line extending from
near Cashion to northwest Oklahoma City just northwest of Bethany.
The storms were moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Heavy rainfall producing areas of flooding...

LAT...LON 3605 9745 3555 9744 3545 9773 3589 9776
TIME...MOT...LOC 0157Z 244DEG 19KT 3585 9769 3552 9767

..speg.
Local storm report, Oct 7, 9:10 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT SUN OCT 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      5 N ALTUS               34.72N 99.33W
10/07/2018                   JACKSON            OK   TRAINED SPOTTER

            9 INCHES OF WATER FLOWING OVER HWY 283. 5.6 INCHES OF
            RAINFALL MEASURED IN 3.5 HOURS.

&&

TLINDLEY
Special weather statement, Oct 7, 9:30 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
930 PM CDT SUN OCT 7 2018

OKZ012-013-019-020-080300-
Garfield OK-Payne OK-Logan OK-Noble OK-
930 PM CDT SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...west
central Payne...northwestern Logan and southwestern Noble Counties
Until 1000 PM CDT....

AT 928 PM CDT, a strong thunderstorm was located 4 miles northeast of
Crescent, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Crescent, Mulhall, Orlando, Lovell and Lucien.

This includes Interstate 35 between mile markers 173 and 184.

LAT...LON 3622 9722 3589 9754 3598 9768 3605 9767
      3631 9746
TIME...MOT...LOC 0228Z 212DEG 38KT 3601 9755

WR
Local storm report, Oct 7, 10:06 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT SUN OCT 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     FLASH FLOOD      CORDELL                 35.30N 98.98W
10/07/2018                   WASHITA            OK   LAW ENFORCEMENT

            REPORTS OF POLICE CAR FLOODED IN CITY STREETS.

&&

TLINDLEY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:16 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Kingfisher, Logan5 hr
Oct 7, 7:42 PM CDTFlash Flood WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa, Washita4 hr
Oct 7, 8:13 PM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher4 hr
Oct 7, 8:22 PM CDTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Custer, Washita4 hr
Oct 7, 8:35 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Oct 7, 8:55 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer4 days
Oct 7, 8:59 PM CDTSpecial Weather StatementOUNLogan31 min
Oct 7, 9:22 PM CDTFlash Flood WarningOUNBlaine, Caddo, Custer, Washita2 hr
Oct 7, 9:30 PM CDTSpecial Weather StatementOUNLogan30 min
Oct 7, 10:20 PM CDTAreal Flood AdvisoryOUNBeckham, Greer115 min
Oct 7, 10:44 PM CDTFlash Flood WarningOUNBlaine, Custer, Dewey61 min
Oct 7, 11:31 PM CDTAreal Flood WarningOUNBlaine, Caddo, Comanche, Custer, Greer, Jackson and 2 more6 hr
Oct 7, 11:34 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Roger Mills3 hr
Oct 7, 11:40 PM CDTFlash Flood WarningOUNBlaine, Custer3 hr
Oct 8, 12:04 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Major3 hr
Oct 8, 1:04 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay3 hr
Oct 8, 2:35 AM CDTRiver Flood WarningOUNBlaine, Canadian58 hr
Oct 8, 4:12 AM CDTAreal Flood AdvisoryOUNHarper, Woods, Woodward3 hr
Oct 8, 9:06 AM CDTAreal Flood AdvisoryOUNDewey, Major, Woods, Woodward3 hr
Oct 8, 9:25 AM CDTRiver Flood WarningOUNGrant, Kay4 days
Oct 8, 9:26 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major3 days
Oct 8, 9:49 AM CDTRiver Flood WarningOUNCuster, Washita48 hr
Oct 8, 9:51 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita4 days
Oct 8, 9:56 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady6 days
Oct 8, 10:15 AM CDTRiver Flood WarningOUNCanadian55 hr
Oct 8, 10:16 AM CDTRiver Flood WarningOUNCanadian, Oklahoma4 days
Oct 8, 11:34 AM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Major and 1 more3 hr
Oct 8, 11:59 AM CDTSpecial Weather StatementOUNGrant31 min
Oct 8, 12:42 PM CDTSpecial Weather StatementOUNGrant18 min
Oct 8, 12:59 PM CDTSevere Thunderstorm WarningOUNGrant14 min
Oct 8, 1:54 PM CDTSpecial Weather StatementOUNGarfield51 min
Oct 8, 2:35 PM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Major4 hr
Oct 8, 4:01 PM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
Oct 8, 5:20 PM CDTAreal Flood AdvisoryOUNCanadian, Grady3 hr
Oct 8, 5:30 PM CDTAreal Flood AdvisoryOUNKingfisher3 hr
Oct 8, 6:02 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma118 min

Nearby

River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.